# SDR UPS04643149

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B7
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Component: First Aid Kit
- Component part number: S601005306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BROKEN ON FIRST AID KIT.  REMOVED AND REPLACED FIRST AID KIT IAW MM 25-60-00.
